# SDR SWIA2020060950969

- Difficulty date: May 2, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Connecting Rod
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG UPPER/INBD DOOR CONNECTING ROD CHAFED ON AFT FACE OF LWR END OF ROD, AT PIVOT MEMBER CONNECTION POINT.  (C-CHECK) RO 4/27/2020 REPLACED RT MLG DOOR PUSH/PULL ROD REF AMM. OPS TEST GOOD.
